# SDR AALA20011605

- Difficulty date: July 24, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT HORIZONTAL STAB, REAR SPAR CAP EXTENSION, ON AFT END, HAD CORROSION ABOVE NR 1 ELEVATOR HINGE.  INSTALLED DOUBLER AND FILLER REPAIR PER ESO 11697 DATED 7-23-2001.  (M)
